MathSciNet Relay Station
MathSciNet bibliographic data
MR1162402 58F03 (54H20 58F13)
Li, Shi Hai Dynamical properties of the shift maps on the inverse limit spaces. Ergodic Theory Dynam. Systems 12 (1992), no. 1, 95–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement